# SDR LR7A2023032403283

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 41,625 hours, 25,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 7075T60125
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER WHILE PERFORMING OTHER MAINTENANCE, FOUND #2 RH WINDOW POST CRACKED AT FS107, WL235, RBL34. / REPAIRED IAW LAC MEA 382-53-23-019.    NR# 1000920698.
